RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2006, Volume 61, Issue 1(367), Pages 175–176 (Mi umn1705)  

This article is cited in 5 scientific papers (total in 5 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Quantum cohomology of Grassmannians and cyclotomic fields

S. S. Galkin, V. V. Golyshev

Steklov Mathematical Institute, Russian Academy of Sciences

DOI: https://doi.org/10.4213/rm1705

Full text: PDF file (323 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2006, 61:1, 171–173

Bibliographic databases:

MSC: 14N35, 15A75, 11R60
Presented: А. Г. Сергеев
Accepted: 01.12.2005

Citation: S. S. Galkin, V. V. Golyshev, “Quantum cohomology of Grassmannians and cyclotomic fields”, Uspekhi Mat. Nauk, 61:1(367) (2006), 175–176; Russian Math. Surveys, 61:1 (2006), 171–173

Citation in format AMSBIB
\Bibitem{GalGol06}
\by S.~S.~Galkin, V.~V.~Golyshev
\paper Quantum cohomology of Grassmannians and cyclotomic fields
\jour Uspekhi Mat. Nauk
\yr 2006
\vol 61
\issue 1(367)
\pages 175--176
\mathnet{http://mi.mathnet.ru/umn1705}
\crossref{https://doi.org/10.4213/rm1705}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2239778}
\zmath{https://zbmath.org/?q=an:1134.14314}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2006RuMaS..61..171G}
\elib{http://elibrary.ru/item.asp?id=25787269}
\transl
\jour Russian Math. Surveys
\yr 2006
\vol 61
\issue 1
\pages 171--173
\crossref{https://doi.org/10.1070/RM2006v061n01ABEH004304}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000238945400007}
\elib{http://elibrary.ru/item.asp?id=18102578}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33746265974}


Linking options:
  • http://mi.mathnet.ru/eng/umn1705
  • https://doi.org/10.4213/rm1705
  • http://mi.mathnet.ru/eng/umn/v61/i1/p175

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Evans La'Tier, Schneider L., Shifler R.M., Short L., Warman S., “Galkin'S Lower Bound Conjecture Holds For the Grassmannian”, Commun. Algebr.  crossref  isi
    2. Galkin S., Mellit A., Smirnov M., “Dubrovin'S Conjecture For Ig(2,6)”, no. 18, 2015, 8847–8859  crossref  mathscinet  zmath  isi  scopus
    3. Cheong D., Li Ch., “On the Conjecture O of Ggi For G/P”, Adv. Math., 306 (2017), 704–721  crossref  mathscinet  zmath  isi  scopus
    4. Cheong D., “Quantum Multiplication Operators For Lagrangian and Orthogonal Grassmannians”, J. Algebr. Comb., 45:4 (2017), 1153–1171  crossref  mathscinet  zmath  isi  scopus
    5. Li Ch., Mihalcea L.C., Shifler R.M., “Conjecture O Holds For the Odd Symplectic Grassmannian”, Bull. London Math. Soc., 51:4 (2019), 705–714  crossref  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:807
    Full text:305
    References:39
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020